# SDR JJBA20240320072

- Difficulty date: March 12, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 46-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 LH OMEGA BEAM INBD ANGLE FOUND CRACKED BTW FR 46-50. CF3 LH OMEGA BEAM INBD BTW FR 46-50, REMOVED CROSS BEAM AT FR49 FOR ACCESS. CF3, LH OMEGA BEAM INBD BTW FR 46-50 REMOVED ANGLE FOR REPLACEMENT. CF3 LH OMEGA BEAM INBD ANGLE BTW FR 46-50 REPAIRED. CF3 LH OMEGA BEAM INBD BTW FR 46-50 CROSS BEAM AT FR49 INSTALLED
